Extremal configurations of three or four symmetries on a Riemann surface
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 73-82
Published online 2019 Jan 31
Ewa Koz\l owska-Walania
University of Gda\'nsk
Abstract : We consider Riemann surfaces with three or four symmetries, assuming that they have a maximal total number of ovals and find all the possible topological types of the symmetries realizing such a configuration.
Keywords : Riemann surface, symmetry of a Riemann surface, real form, automorphisms of Riemann surface, Riemann uniformization theorem
MSC numbers : Primary 30F99, 14H37; Secondary 20F
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd